# SDR MALA030293

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 3478, FROM DTW GREEN HYDRAULIC HI TEMP CAME ON FOLLOWED QRH.  AIR RETURN TO DTW.  MAINTENANCE GROUND RAN PRESSURIZED HYDRAULIC ON GROUND FOR 1 HOUR AND 20 MINUTES AT NO TIME DID THE GREEN HI TEMP LIGHT ILLUMINATE.  INSPECTED GREEN SYSTEM, ALSO COULD NOT DUPLICATE DISC AT THIS TIME.  AC OK FOR CONTINUED SERVICE.
